# SDR 2024FA0000941

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: General aviation
- Aircraft: N585MC
- Make and model: Cessna 525
- Aircraft serial: 5250452
- Aircraft time: 5,084 hours, 4,346 cycles
- Engine: Wilint FJ441A
- Engine time: 5,017 hours, 4,285 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15421005
- Part serial: 0979
- Condition: Failed
- Location: Zone 500
- Part time: 5,084 hours, 4,346 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

LH SPEED BRAKE ACTUATOR RUPTURED CAUSING A LOSS OF HYDRAULIC FLUID AND PRESSURE.  THE LANDING GEAR HAD TO BE EXTENDED IN EMERGENCY MODE. THE AIRCRAFT LANDED SAFE.
